# SDR AWXA200600859

- Difficulty date: May 8, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 59,396 hours, 41,443 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651758245
- Condition: Cracked
- Location: Bs 180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C19 CHCK DISCOVERED VERTICAL FRAME WEB CRACKED, .25 INCHES, AT BS 180, WL 180 AND BL 17.1L.  MAINTENANCE REMOVED DAMAGED SECTION OF THE 17.1 VERTICAL WEB IAW BOEING 737-300 SRM 53-10-05-2R12.  FABRICATED REPAIR WEB IAW BOEING 737-300 SRM 53-10-05-2R12.  INSTALLED NEW VERTICAL WEB AT BS 180, WL 180 AND BL 17.1L IAW BOEING 737-300 SRM 53-10-05-2R12.
